A Dynamical Systems Result On Asymptotic Integration Of Linear Differential Systems
Journal Of Differential Equations
Mathematics and Computer Science
We are interested in the asymptotic integration of linear differential systems of the form x′=[Λ(t)+R(t)]x, where Λ is diagonal and R∈Lp[t0,∞) for p∈[1,2]. Our dichotomy condition is in terms of the spectrum of the omega-limit set ωΛ. Our results include examples that are not covered by the Hartman–Wintner theorem.
Bodine, Sigrun. 2003. "A dynamical systems result on asymptotic integration of linear differential systems." Journal Of Differential Equations 187(1): 1-22.